| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Necrosis (1971)
| Date of Event |
04/09/2022
Type of Reportable Event
Death
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was not returned to zoll medical for evaluation.Instead, the device log files were provided for evaluation.Review of the logs could not confirm the customer's report.There is no evidence within the log that electrode pads were applied on the given event date.There were no check pads or poor pad contact messages recorded in the logs.The logs did show that the device was in lead ii, while in pacer mode and monitor mode.No indications were seen that the device was changed into defib mode by the user.However, without evaluation of the device, or the full disclosure logs, root cause could not be firmly established.Analysis of reports of this type has not identified an increase in trend.